| Catalog Number |
305136 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary - as a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.A device history record review was completed by our quality engineer team for provided material number 305136 and lot number 2005669.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd precisionglide¿ needle is clogged.The following information was provided by the initial reporter: the customer attaches them on the syringe and attempt to prime with the local anesthetic and the needle appears to not have an open bore.